RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2008, Volume 262, Pages 196–201 (Mi tm774)  

On Linear Nonstationary Control Processes

M. S. Nikol'skii

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: For a linear nonstationary optimal control problem, the number of switches in a time-optimal piecewise constant control is estimated above in the case where the control set $U$ is a convex polytope and a genericity condition holds at all points of the time interval under consideration.

Full text: PDF file (145 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2008, 262, 188–193

Bibliographic databases:

UDC: 517.977.55
Received in October 2007

Citation: M. S. Nikol'skii, “On Linear Nonstationary Control Processes”, Optimal control, Collected papers. Dedicated to professor Viktor Ivanovich Blagodatskikh on the occation of his 60th birthday, Tr. Mat. Inst. Steklova, 262, MAIK Nauka/Interperiodica, Moscow, 2008, 196–201; Proc. Steklov Inst. Math., 262 (2008), 188–193

Citation in format AMSBIB
\Bibitem{Nik08}
\by M.~S.~Nikol'skii
\paper On Linear Nonstationary Control Processes
\inbook Optimal control
\bookinfo Collected papers. Dedicated to professor Viktor Ivanovich Blagodatskikh on the occation of his 60th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2008
\vol 262
\pages 196--201
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm774}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2489736}
\zmath{https://zbmath.org/?q=an:1163.49034}
\elib{http://elibrary.ru/item.asp?id=11622623}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2008
\vol 262
\pages 188--193
\crossref{https://doi.org/10.1134/S0081543808030152}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262228000014}
\elib{http://elibrary.ru/item.asp?id=13593436}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-53849091330}


Linking options:
  • http://mi.mathnet.ru/eng/tm774
  • http://mi.mathnet.ru/eng/tm/v262/p196

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:284
    Full text:64
    References:62
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020